# SDR AALA202507309812

- Difficulty date: July 20, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D53472102200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPLICE UPPER POSITION INBOARD SIDE ON FLOOR BEAM -Y1162.5  AT LEVEL FR68 AT AFT GALLEY AREA  L=1.684 INCH, W=0.961 INCH, D= 0.078 INCH. MAINTENANCE REPLACED SPLICE LOC. UPPER POSITION INBOARD SIDE ON FLOOR BEAM -Y1162.5 AT LEVEL FR68 AT AFT GALLEY AREA  IAW A319 SRM 51-42-11-801 , DWG D53472001.
